# SDR SWAA2020110928646

- Difficulty date: November 4, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 43,604 hours, 25,515 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL FORWARD CABIN.  R & R FWD GALLEY LIGHT ASSEMBLY, PER MM 33-26-02.  COMPLIED WITH CONDITIONAL INSPECTION, PER MM 05-51-56.
